# SDR COMA0660498

- Difficulty date: August 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 15,201 hours, 12,631 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 600
- Condition: Faulty
- Location: Flt Control
- Part time: 12,606 hours, 11,473 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5579 - EN ROUTE ATL-BWL RECEIVED AN UNCOMMANDED RUDDER INPUT.  REPLACED THE FLIGHT CONTROL COMPUTER NR 2.
